# SDR IPXA2016070505431

- Difficulty date: July 1, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 59,254 hours, 15,021 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074101
- Part serial: 13120810084
- Condition: Open
- Location: Pax Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER SEAT LIFE VEST SEAL BROKEN.  R&R THE LIFE VEST IAW AMM 25-64-01-2 REV 85.03.
